# SDR UALA2013010200003

- Difficulty date: January 1, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 46,641 hours, 17,951 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 350F51000
- Part serial: 0F5017227
- Condition: Damaged
- Location: Fire Warning
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT ENGINE FIRE HANDLES ARE ILLUMINATED.  FOUND ANNUNCIATOR LIGHT CARD 6LP WITH OVERHEAT INDICATION.  FOUND CARD 6LP HAD A BURN MARK.  REPLACED IAW MM.  DURING T-SHOOT OF ENG 1 AND ENG 2 FIRE LIGHTS (REF TSM 26-12-00-810-848-A & -849-A), ALSO HAD AN IRU NR 2 FAULT LIGHT ON. TROUBLE SHOT TO POSSIBLE FAULT WITH ANNUC LIGHT INTERFACE BOARDS 18LP&5LP. SWAPPED CARDS FOR T-SHOOT AND FAULT CLEARED. SWAPPED BACK. TESTED GOOD
